# SDR IPXA11M70167

- Difficulty date: September 30, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220571
- Condition: Corroded
- Location: Bs 1461-1481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON MAIN CABIN LONGERON 18R BS 1461-1481.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW DWG AEA0220, SRM 51-51-01, 51-33-01.
